Alert archive / Alabama / Flash Flood Warnings in 2006
Flash Flood Warning 18, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at May 10, 2006, 5:23 PM CDT for Marengo County, Sumter County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2006, 5:23 PM CDT (22:23 UTC)
- Expired
- May 10, 2006, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 146 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 102225
FFWBMX
ALC091-119-110030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARENGO COUNTY IN SOUTHWEST ALABAMA
THIS INCLUDES THE AREAS OF...LINDEN...DEMOPOLIS...CHICKASAW STATE
PARK
SUMTER COUNTY IN WEST CENTRAL ALABAMA
THIS INCLUDES THE AREAS OF...YORK...LIVINGSTON
* UNTIL 730 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO AND ACROSS THE
AREA THROUGH 730 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3267 8831 3234 8834 3243 8801 3222 8784
3208 8796 3207 8776 3221 8760 3246 8771
$$
KSL1 follow-up statement
000
WGUS74 KBMX 102353
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT WED MAY 10 2006
ALC091-119-110030-
MARENGO AL-SUMTER AL-
652 PM CDT WED MAY 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHERN SUMTER AND MARENGO COUNTIES...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE RAIN ACROSS THE WARNED COUNTIES...WITH AN
ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAIN EXPECTED BY 730 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORK...
LIVINGSTON...JEFFERSON...DEMOPOLIS...CHICKASAW STATE PARK AND
BELLAMY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3267 8831 3234 8834 3236 8807 3222 8784
3208 8796 3207 8776 3221 8760 3246 8771
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:45 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 10, 3:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...RETRANSMIT NATIONAL WEATHER SERVICE BIRMINGHAM AL 345 PM CDT WED MAY 10 2006 .SHORT TERM... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO TRACK ACROSS CENTRAL ALABAMA THIS AFTERNOON. SEVERAL REPORTS OF DAMAGING WINDS... HAIL...AND FLASH FLOODING HAVE BEEN RECEIVED. TWO LINES OF THUNDERSTORMS EXIST WITH THE SOUTHERN LINE BEING THE MOST IMPRESSIVE ONE. BELIEVE THIS SOUTHERN LINE IS STEALING THE INFLOW FOR THE NORTHERN LINE SO EXPECT THIS ONE TO REMAIN BELOW SEVERE LIMITS. A DISTINCT BOUNDARY EXISTS WEST TO EAST FROM LUFKIN TX TO AUBURN AL. ALONG THIS BOUNDARY...SHOWERS AND THUNDERSTORMS HAVE ERUPTED AND WILL CONTINUE OVER THE NEXT SEVERAL HOURS. BELIEVE THE BEST THREAT FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF THIS BOUNDARY WHERE THE ATMOSPHERE REMAINS VERY UNSTABLE. THIS THOUGHT IS ILLUSTRATED NICELY IN THE NEW DAY ONE SEVERE OUTLOOK ISSUED BY SPC AS THE MODERATE RISK ONLY INCLUDES AREAS SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 65. COLD FRONT IS CURRENTLY ON THE ARKANSAS SIDE OF THE MISSISSIPPI RIVER. BELIEVE THE AREA WILL EXPERIENCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH THE FRONT. NORTHWEST MISSISSIPPI IS CURRENTLY REPORTING CLEAR SKIES AHEAD OF THE FRONT SO WITH THE FORCING OF THE FRONT AND AN UPPER LEVEL SHORTWAVE APPROACHING... REDEVELOPMENT IS DEFINITELY POSSIBLE LATE THIS AFTERNOON AND EVENING. TIMING OF THE FRONT IS CURRENTLY AROUND 10 PM AT THE MISSISSIPPI-ALABAMA STATE LINE...MIDNIGHT ALONG INTERSTATE 65...AND 3AM MISSISSIPPI-GEORGIA STATE LINE. ONCE THE FRONT PUSHES THROUGH THE AREA OVERNIGHT...HIGH PRESSURE BEGINS TO PUSH INTO THE AREA. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE AREA. IN FACT...TEMPERATURES WILL BE WELL BELOW SEASONAL NORMALS. .LONG TERM... ANOTHER COLD FRONT WILL PUSH THROUGH THE STATE ON SATURDAY BRINGING A CHANCE OF RAIN. DECIDED TO CONTINUE CHANCE POPS FOR SATURDAY AND SATURDAY NIGHT. ONCE THIS COLD FRONT PUSHES THROUGH THE AREA...ANOTHER REINFORCING SHOT OF COLD AIR WILL MOVE INTO THE AREA. A STRONG UPPER LEVEL LOW WILL SPIN OVER THE EASTERN U.S. ON SUNDAY AND BEYOND. THIS WILL TRANSLATE INTO WELL BELOW NORMAL TEMPERATURES THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 72 44 73 / 90 10 10 0 ANNISTON 58 73 45 75 / 90 10 10 0 BIRMINGHAM 55 73 46 75 / 90 10 10 0 TUSCALOOSA 55 74 46 77 / 80 10 0 0 CALERA 59 73 47 76 / 90 10 0 0 AUBURN 61 72 49 74 / 80 10 10 0 MONTGOMERY 60 74 50 77 / 90 0 10 0 TROY 65 75 48 78 / 80 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH IN EFFECT FOR AREAS ALONG AND WEST OF INTERSTATE 65. && KNS/99
Hazardous weather outlook, May 10, 5:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 PM CDT WED MAY 10 2006 ALZ011>015-017>050-111200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 500 PM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS EVENING AND TONIGHT. A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF A LINE FROM ALICEVILLE...TO PRATTVILLE...TO AUBURN THROUGH AT LEAST MIDNIGHT. ADDITIONAL THUNDERSTORMS MAY REDEVELOP THIS EVENING ACROSS WEST MISSISSIPPI ALONG THE COLD FRONT AND MOVE ACROSS CENTRAL ALABAMA. SOME UNCERTAINTY STILL EXISTS IN WHETHER THESE THUNDERSTORMS WILL DEVELOP. IF THESE THUNDERSTORMS DO MATERIALIZE... THE STORMS WILL LAST THROUGH MIDNIGHT FOR AREAS WEST OF INTERSTATE 65...AND UNTIL 3 AM FOR AREAS EAST OF INTERSTATE 65. CURRENTLY...THE MAIN THREAT FOR AREAS SOUTH OF LINE FROM ALICEVILLE...TO PRATTVILLE...TO AUBURN WILL BE DAMAGING WINDS... HAIL...AND ISOLATED TORNADOES. ADDITIONALLY...MANY AREAS WILL SEE FLASH FLOODING AS THE AREA IS ALREADY SATURATED FROM RAINS OVER THE PAST 24 HOURS. AS THE COLD FRONT APPROACHES THE AREA THIS EVENING...ADDITIONAL SHOWERS AND THUNDERSTORMS MAY REDEVELOP AND MOVE ACROSS NORTH AND CENTRAL ALABAMA. THESE THUNDERSTORMS ALSO HAVE THE POSSIBILITY TO BE STRONG TO SEVERE WITH THE MAIN HAZARDS BEING DAMAGING WINDS AND LARGE HAIL. THE COLD FRONT WILL REACH MISSISSIPPI-ALABAMA STATE LINE AROUND 10 PM...MIDNIGHT ALONG INTERSTATE 65...AND 3AM MISSISSIPPI-GEORGIA STATE LINE. ADDITIONAL FLASH FLOODING PROBLEMS MAY ARISE LATER TONIGHT IF THESE THUNDERSTORMS DEVELOP. PLEASE STAY TUNED FOR THE LATEST WEATHER UPDATES. BE READY AND KNOW WHAT TO DO IF A WARNING IS ISSUED...AND DO NOT DRIVE INTO FLOODED ROADS. TURN AROUND...DONT DROWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS WILL BECOME GUSTY ON THURSDAY...IN THE WAKE OF THE COLD FRONTAL PASSAGE. GUSTS AS HIGH AS 35 MPH CAN BE EXPECTED...AND A LAKE WIND OR WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NECESSARY THROUGH TONIGHT. KNS/99
In the hours before
Special weather statement, May 10, 4:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 441 PM CDT WED MAY 10 2006 ALZ030-102215- SUMTER- 441 PM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 515 PM CDT... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER EXTREME NORTHWESTERN CHOCTAW COUNTY...MOVING EAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR THROUGH 515 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. 12/SIRMON
Local storm report, May 10, 4:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG OPELIKA 32.65N 85.38W
05/10/2006 LEE AL EMERGENCY MNGR
TREES DOWN ON LEE ROAD AND 173.
0408 PM HAIL 1 NE OPELIKA 32.66N 85.37W
05/10/2006 E1.00 INCH LEE AL EMERGENCY MNGR
QUARTER SIZED HAIL JUST NORTHEATS OF OPELIKA.
0412 PM HAIL OPELIKA 32.65N 85.38W
05/10/2006 E0.25 INCH LEE AL EMERGENCY MNGR
PEA SIZED HAIL ON HWY 280...LEE ROAD AND 137.
&&
DCWLocal storm report, May 10, 4:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
05/10/2006 WINSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN HALEYVILLE.
&&
DCWLocal storm report, May 10, 4:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG FORT MITCHELL 32.34N 85.02W
05/10/2006 RUSSELL AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN FT. MITCHELL
&&
DCWSpecial weather statement, May 10, 4:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 458 PM CDT WED MAY 10 2006 ALZ049-050-102245- BARBOUR-PIKE- 458 PM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE AND BARBOUR COUNTIES UNTIL 545 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN PIKE AND NORTHERN BARBOUR COUNTIES...MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TROY...BRUNDIDGE... CLIO...LOUISVILLE...CLAYTON...TEXASVILLE AND EUFAULA THROUGH 545 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. THE PRIMARY THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, May 10, 5:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 523 PM CDT WED MAY 10 2006 ALZ040-102300- DALLAS- 523 PM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS COUNTY UNTIL 600 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES WEST OF MINTER...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MINTER THROUGH 600 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. 12/SIRMON
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| May 10, 6:06 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Tuscaloosa | 26 min |
| May 10, 10:33 AM CDT | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Chilton, Dallas, Elmore and 16 more | 11 hr |
| May 10, 10:55 AM CDT | Severe Thunderstorm Warning | BMX | Lamar | 65 min |
| May 10, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| May 10, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 52 min |
| May 10, 11:30 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 45 min |
| May 10, 11:33 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 57 min |
| May 10, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| May 10, 11:52 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 38 min |
| May 10, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 31 min |
| May 10, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| May 10, 12:50 PM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 3 hr |
| May 10, 1:07 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Sumter | 3 hr |
| May 10, 1:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 28 min |
| May 10, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 40 min |
| May 10, 1:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 42 min |
| May 10, 1:55 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 37 min |
| May 10, 2:01 PM CDT | Tornado Warning | BMX | Sumter | 29 min |
| May 10, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 43 min |
| May 10, 2:19 PM CDT | Flash Flood Warning | BMX | Winston | 116 min |
| May 10, 2:23 PM CDT | Tornado Warning | BMX | Marengo | 37 min |
| May 10, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| May 10, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 39 min |
| May 10, 2:44 PM CDT | Flash Flood Warning | BMX | Marengo | 3 hr |
| May 10, 2:51 PM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Tallapoosa | 3 hr |
| May 10, 2:55 PM CDT | Tornado Warning | BMX | Marengo | 19 min |
| May 10, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 47 min |
| May 10, 3:08 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore | 3 hr |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 35 min |
| May 10, 3:31 PM CDT | Flash Flood Warning | BMX | Perry | 119 min |
| May 10, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 39 min |
| May 10, 3:43 PM CDT | Flash Flood Warning | BMX | Talladega | 62 min |
| May 10, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 62 min |
| May 10, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 47 min |
| May 10, 4:01 PM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 119 min |
| May 10, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 28 min |
| May 10, 4:24 PM CDT | Flash Flood Warning | BMX | Chambers, Lee | 2 hr |
| May 10, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 47 min |
| May 10, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| May 10, 5:53 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 52 min |
Nearby
Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.